# SDR UIEA2022041400302

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 52,075 hours, 9,649 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1387T1007
- Part serial: TLS07759
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUNCTION FAIL DUE TO RH WLG ALTERNATE EXTENSION SYSTEM TEST. FOUND THE RH WLG ROTARY ACTUATOR ROTATION ACTION CAN'T STOP( 1. IAW AMM 32-36-01-004-001 REV 103 AND AMM 32-36-01-404-009 REV 103 REPLACED RH WLG ALTERNATE ROTARY ACTUATOR. 2. CONDITION CHECK NORMAL )
